MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL III; VITAMIN D TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL III; VITAMIN D TEST SYSTEM
Catalog Number 09038086190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient sample tested for elecsys vitamin d total iii (vitamin d total iii) on a cobas e 402 analytical unit.The initial result was 20.7 ng/ml.The doctor complained that the result should be higher.On (b)(6) 2025, the sample was repeated with a result of 50.0 ng/ml.The sample was repeated in a hitachi cup, and the result was 50.7 ng/ml.
 
Additional Manufacturer Narrative
The e402 analyzer serial number was (b)(6).
 
Additional Manufacturer Narrative
Calibration was acceptable.Qc was acceptable before the event.On (b)(6) 2025, qc results were lower than the acceptable range.The customer used a coagulation time of 15 minutes.This time may be too short, as 30 minutes is typically recommended by sample tube manufacturers.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
ELECSYS VITAMIN D TOTAL III
Common Device Name
VITAMIN D TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22563829
Report Number1823260-2025-02228
Device Sequence Number9348044
Product Code MRG
UDI-Device Identifier07613336172650
UDI-Public07613336172650
Combination Product (Y/N)N
Initial Reporter CountryBA
PMA/510(K) Number
K210901
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number09038086190
Device Lot Number848076
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown